| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.2mm, vticm513.2 -13.0/2.0/092 (sphere/cylinder/axis) implatable collamer lens tore/broke during injection/delivery into the right (od) eye.There was no patient contact or injury.On (b)(6) 2023 a replacement lens was implanted and the problem resolved.
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).